# SDR UHLA201607160365

- Difficulty date: July 16, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 29,225 hours, 17,082 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE CAME APART.  R & R L2 DOOR SLIDE ASSEMBLY IAW AMM 25-65-01.
